Spaces with an abstract convolution of measures. (English) Zbl 0325.42017


42A85 Convolution, factorization for one variable harmonic analysis
44A35 Convolution as an integral transform
43A05 Measures on groups and semigroups, etc.
Full Text: DOI


[1] Delsarte, J., Sur une extension de la formula de Taylor, J. Math. Pures Appl., 17, 213-230 (1938) · JFM 64.0405.03
[2] Dunford, N.; Schwartz, J. T., Linear Operators (1963), Interscience: Interscience New York, Part II
[3] Hewitt, E.; Ross, K. A., (Abstract Harmonic Analysis, Vol. I (1963), Springer-Verlag: Springer-Verlag Berlin)
[4] Hewitt, E.; Ross, K. A., (Abstract Harmonic Analysis, Vol. II (1970), Springer-Verlag: Springer-Verlag Berlin)
[5] Levitan, B. M., Plancherel’s Theorem for a generalized translation operation, Dokl. Akad. Nauk SSSR, 47, 318-321 (1945), (Russian) · Zbl 0061.25601
[6] Levitan, B. M., Normed rings generated by the generalized operation of translation, Dokl. Akad. Nauk SSSR, 47, 3-6 (1945), (Russian) · Zbl 0061.25507
[7] Amer. Math. Soc. Translation, No. 59 (1951)
[8] Levitan, B. M., Generalized Translation Operators and Some of Their Applications, (Israel Program for Scientific Translations (1964)) · Zbl 0231.47020
[9] Levitan, B.; Povzner, A., Sturm-Liouville differential equations on the semi-axis and the Plancherel theorem, Dokl. Akad. Nauk SSSR, 52, 483-486 (1946), (Russian)
[10] Loomis, L. H., An Introduction to Abstract Harmonic Analysis (1963), Van Nostrand: Van Nostrand Princeton · Zbl 0165.15502
[11] Michael, E., Topologies on spaces of subsets, Trans. Amer. Math. Soc., 71, 152-182 (1951) · Zbl 0043.37902
[12] Nachbin, L., On the finite dimensionality of every irreducible representation of a compact group, (Proc. Amer. Math. Soc., 12 (1961)), 11-12 · Zbl 0104.25403
[13] Naimark, M. A., Normed Rings (1964), P. Noordhoff N. V: P. Noordhoff N. V Groningen · Zbl 0137.31703
[14] Stromberg, K., Doctoral Thesis (1958), University of Washington
[15] Talman, J. D., Special Functions (1968), Benjamin: Benjamin New York · Zbl 0197.04301
[16] Wang, A. B-H, On spherical functions and Paley-Wiener theorem on \(SL (2, C)\), (Doctoral Thesis (1972), University of Washington)
[17] Dunkl, C. F., The measure algebra of a locally compact hypergroup, Trans. Amer. Math. Soc., 179, 331-348 (1973) · Zbl 0241.43003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.